Publications

Publications

by C.E. Ferreira; A. Martin; Souza, C.C. de; R. Weismantel and L.A. Wolsey
Reference:
Formulations and Valid Inequalities for Node Capacitated Graph Partitioning (C.E. Ferreira; A. Martin; Souza, C.C. de; R. Weismantel and L.A. Wolsey), In Mathematical Programming, volume 74, 1996.
Bibtex Entry:
@Article{FerreiraMartindeSouzaWeismantelWolsey96,
  author =   "C.E.~Ferreira and A.~Martin and C.C.~de Souza
              and R.~Weismantel and L.A.~Wolsey",
  title =    "Formulations and Valid Inequalities for Node
              Capacitated Graph Partitioning",
  journal =  "Mathematical Programming",
  year =     "1996",
  volume =   "74",
  pages =    "247 -- 266",
}
Last change: 19.11.2019 09:41.